# SDR 05FDEA04318

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT STA  303.9 STRINGER 15-L REQUIRES EVALUATION FOR  MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED  DATA.   ITEM NR 4, VISUALLY INSPECTED REPAIR AT STA 303.9 STRINGER 15-L. FOUND TO  BE IAW SB 727-53A0198 AND EA 7-5330-92599   (FUSELAGE SKIN REPAIR DOUBLER HAS OVRSIZED FASTENERS - AD 98-11-03- R1)  WITH RESPECT TO SIZE, SHAPE, SPACING, AND EDGE DISTANCE. THIS REPAIR WAS NOT REMOVED FOR THIS INSPECTION.  THIS IS A MINOR REPAIR.
